Comparison principle for second order elliptic operators and applications
Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 2, pp. 159-183.
@article{AIHPC_2006__23_2_159_0,
     author = {Tahraoui, Rabah},
     title = {Comparison principle for second order elliptic operators and applications},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {159--183},
     publisher = {Elsevier},
     volume = {23},
     number = {2},
     year = {2006},
     doi = {10.1016/j.anihpc.2005.02.005},
     mrnumber = {2201150},
     zbl = {05024483},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/j.anihpc.2005.02.005/}
}
TY  - JOUR
AU  - Tahraoui, Rabah
TI  - Comparison principle for second order elliptic operators and applications
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2006
SP  - 159
EP  - 183
VL  - 23
IS  - 2
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/j.anihpc.2005.02.005/
DO  - 10.1016/j.anihpc.2005.02.005
LA  - en
ID  - AIHPC_2006__23_2_159_0
ER  - 
%0 Journal Article
%A Tahraoui, Rabah
%T Comparison principle for second order elliptic operators and applications
%J Annales de l'I.H.P. Analyse non linéaire
%D 2006
%P 159-183
%V 23
%N 2
%I Elsevier
%U http://archive.numdam.org/articles/10.1016/j.anihpc.2005.02.005/
%R 10.1016/j.anihpc.2005.02.005
%G en
%F AIHPC_2006__23_2_159_0
Tahraoui, Rabah. Comparison principle for second order elliptic operators and applications. Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 2, pp. 159-183. doi : 10.1016/j.anihpc.2005.02.005. http://archive.numdam.org/articles/10.1016/j.anihpc.2005.02.005/

[1] Birkhoff G., Three observations on linear algebra, Universidad Nacional de Tucuman. Revista Sér. A 5 (1946) 147-151. | MR | Zbl

[2] Cardaliaguet P., Tahraoui R., On the strict concavity of the harmonic radius in dim N3, J. Math. Pures Appl. (9) 81 (3) (2002) 223-240. | MR | Zbl

[3] M. Marcus, An eigenvalue inequality for the product of normal matrices, in: F.A. Ficken (Ed.), Mathematical Notes, University of Tennessee.

[4] Protter M., Weinberger H., Maximum Principles in Differential Equations, Prentice-Hall, 1967. | MR | Zbl

[5] Sperb R., Maximum Principles and their Applications, Academic Press, 1981. | MR | Zbl

[6] Stampacchia G., Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus, Ann. Inst. Fourier 15 (1965) 189-258. | Numdam | MR | Zbl

[7] Tahraoui R., Sur le Principle du Maximum des opérateurs elliptiques, C. R. Acad. Sci. Paris Sér. I 320 (1995) 1453-1458. | MR | Zbl

[8] Tahraoui R., Générateurs infinitésimaux et propriétés géométriques pour certaines équations complètement non linéaires, Rev. Mat. Iberoamericana 11 (3) (1995). | MR | Zbl

[9] Tahraoui R., Principe de comparaison pour opérateurs elliptiques, C. R. Acad. Sci. Paris Sér. I 322 (1996) 1053-1056. | MR | Zbl

[10] Tahraoui R., Maximum Principle for elliptic operators and applications, Ann. Inst. H. Poinaré Analyse Non Linéaire 19 (6) (2002) 815-870. | Numdam | MR | Zbl

[11] R. Tahraoui, Comparison Principle for second order elliptic operators and applications, Ceremade UMR 7534, Université Paris-Dauphine, N 0344, 3 Décembre 2003.

Cited by Sources: